Second order differential inequalities in Banach spaces

Volume 77 / 2001

Gerd Herzog, Roland Lemmert Annales Polonici Mathematici 77 (2001), 69-78 MSC: 34G20, 34B15, 34A40. DOI: 10.4064/ap77-1-6

Abstract

We derive monotonicity results for solutions of ordinary differential inequalities of second order in ordered normed spaces with respect to the boundary values. As a consequence, we get an existence theorem for the Dirichlet boundary value problem by means of a variant of Tarski's Fixed Point Theorem.

Authors

  • Gerd HerzogMath. Institut I
    Universität Karlsruhe
    Englerstr. 2
    76128 Karlsruhe, Germany
    e-mail
  • Roland LemmertMath. Institut I
    Universität Karlsruhe
    Englerstr. 2
    76128 Karlsruhe, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image